Skip to content
My WebMD Sign In, Sign Up
Advanced Allergy Therapeutics
avatar
kathyspring posted:
I began having treatments a year ago but stopped before completing the full course of sensitivity testing. My symptoms worsened continually. I began treatment again a few weeks ago and have already had great relief. I have severe reflux of the taste of food into my mouth after eating. It is very difficult to deal with the burning and bitter, oily saliva which begins after the first bite and lasts until I go to sleep. I was experiencing nausea and pain from a hiatal hernia and that is completely relieved. The taste is still strong but not as intense as last month. Am hoping after completing treatment that the reflux will gradually dissipate. My Dr says this is caused by anxiety. Only natural to have anxiety build when every bite of food causes such discomfort--this began about 4 years ago and AAT has been the only beneficial treatment other than not eating!
Reply


Helpful Tips

Medications
Check your computer or smart phone before you pay for a Prescribed drug. Your MD does not know the "inactive" ingredients" the computer can ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center